Doctor insights on:
Can Hypothyroidism Cause Tremors
Yes, anxiety can: Produce tremors, but so can other things. Please see your doc to rule out other causes like low blood sugar, neurological issues, etc. In the past you have seen a neurologist. He/she would be a good person to consult with. Hope your eyes are continuing to improve. Peace and good health. ...Read more
NotProvenMedicalCond: AdrenalFatigue is not a proven medical condition . YourAdrenalGland makesHormonesOne of these hormones isCortisol which helps your body to deal with stressAccording to the theory put up by the alternative medicine specialists that when your life is full of stress adrenal gland may not make enough cortisol which may lead to variety symptoms. There is no scientific evidence HypothyroidismDoesNOT ...Read moreSee 1 more doctor answer
Hyperthyroid: If you have both hyperthyroidism and/or vomiting, you must see a doctor as soon as possible. If you have seen your doctor you must set a time for your doctor.If you cannot be seen by your regular doctor, you MUST have someone take you to the Emergency Facility. Recovery should be OK. Please let me know how things go. Michael Kleerekoper ...Read more
No.: Thyroid disease creates many physical symptoms but not pseudoseizure. Pseudoseizures are seizure like activity produced by emotional / mental factors. Since thyroid disease is so common I am sure there are some with pseudoseizure and thyroid disease but there is no causal relationship. ...Read moreSee 1 more doctor answer
In the extreme: Hi. You should be being treated with calcitriol and calcium for your hypoparathyroidism. If you don't take your calcium & calcitriol, your calcium can get very low, and if very low, dizziness can ensue. Be safe, treat your hypocalcemia. I recommend you run your calcium at or just below the lower limit of the normal range, so you don't have too high urinary calcium and risk kidney stones. Good luck ...Read more
Yes: This used to be fairly common. And perhaps almost as bad, untreated hypothyroidism will slowly erode your life so that you cannot do any of the things you enjoy. Your mind will slow and perhaps go insane, your heart can't keep up, you'll get fat, grotesque-looking and weak and be severely constipated. And eventually you get myxedema coma and die. Treating it is extremely easy if done on time. ...Read more
Uncommonly yes: I'm not sure WHICH medication you're referring to but if we just hazard a guess and say, "LEVOTHYROXINE" then, in rare instances this medication has been reported to cause mental depression in patients. Typically though, when used in therapeutic doses to treat hypothyroidism one usually experiences a bit of a lift in mood (if they've been truly HYPO-thyroid) for some time. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can stress cause tremors?
- Can methylprednisolone cause tremors?
- Can xanax cause tremors?
- Ask a doctor a question free online
- Can hypothyroidism cause itching?
- Can menopause cause hypothyroidism?
- Hypothyroidism and depression
- Can caffeine cause hypothyroidism?
- Talk to a endocrinologist online for free